MathSciNet Relay Station
MathSciNet bibliographic data
MR696525 (84i:35051) 35J20 (49B34 58E20)
Jost, J.; Meier, M. Boundary regularity for minima of certain quadratic functionals. Math. Ann. 262 (1983), no. 4, 549–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement